# SDR SWIA200211334

- Difficulty date: August 31, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,224 hours, 16,030 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD INBOARD CORNER OF LOWER ENGINE SUPPORT BEAM WEB CRACKED DURING C-CHECK INSPECTION.  NDT-HFEC CARRIED OUT IAW REO 601R-53-61-366.  NO CRACKS NOTED.  REPAIRED DAMAGE IAW CRJ REO 601R-53-61-366 REV `D`.
